MATHEMATICAL MODELS WITH STOCHASTIC DIFFERENTIAL EQUATIONS

  • Marija Miteva "Goce Delcev" University of Stip
  • Limonka Koceva Lazarova Goce Delcev University, Faculty of Computer Science

Abstract

We consider in this paper mathematical models that describe physical processes, applying stochastic differential equations. Modelling with ordinary differential equations results usually with deterministic process, but the model will be more real if we do not know the future state of the process exactly, but we know it with certain probability. Then we use stochastic differential equations.

Published
Dec 14, 2019
How to Cite
MITEVA, Marija; KOCEVA LAZAROVA, Limonka. MATHEMATICAL MODELS WITH STOCHASTIC DIFFERENTIAL EQUATIONS. Balkan Journal of Applied Mathematics and Informatics, [S.l.], v. 2, n. 2, p. 73-79, dec. 2019. Available at: <http://js.ugd.edu.mk/index.php/bjami/article/view/3285>. Date accessed: 28 jan. 2020.
Section
Articles